# SDR CALA2023092202851

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5347112420300
- Condition: Corroded
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH AFT SHEAR PLATE AND STRUCTURE UNDERNEATH SHEAR PLATE CORRODED PER NR 9298708 / 32708.   RMVD AND RPLD NEW SHEAR PLATE ON AFT WET AREA RH IAW SRM 51-72-1 1-911-001.  STRUCTURE UNDER SHEAR WEB REPAIRED ON NR 92988 01
